# SDR DALA2022120807898

- Difficulty date: June 30, 2021
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 ERA 588847-14AD REVISED TO REV A TO INCORPORATE STAGE II AND III DTA. FOLLOW ON ACTION IS REQUIRED (CRACK).   COMPLIED WITH ERA. (1859112)
